# SDR IXXA20110331002

- Difficulty date: March 31, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1380
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND AFT ACCESSORY COMPARTMENT LONGERON 23 RT CORRODED AT STA 1380.000.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA.  FABRICATED NEW LONGERON SEGMENT AND SPLICERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 53-2-2, FIG 10, SHEET 3, TR 53-193, SHEET 4, SRM 51-1-8, SRM 53-2-0, SRM 53-2-0 FIGURE 4, SRM 53-2-2 TR 53-193, SRM 53-2-2 FIGURE 4, SRM 53-4-1 FIG 44B SHEET 2 ITEM "D", SRM 51-2-0, FIG 50 SHEET 51, SRM 51-2-0, FIG 51 SHEET 62, DPS 4.710 REV "L", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
